Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free normal complements and the unit group of integral group rings


Author: Eric Jespers
Journal: Proc. Amer. Math. Soc. 122 (1994), 59-66
MSC: Primary 16U60; Secondary 20C05
MathSciNet review: 1221725
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there are only four finite groups G with the property that G has a nonabelian free normal complement in the unit group of the integral group ZG.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16U60, 20C05

Retrieve articles in all journals with MSC: 16U60, 20C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1221725-1
PII: S 0002-9939(1994)1221725-1
Article copyright: © Copyright 1994 American Mathematical Society